# SDR IPXA2025021238027

- Difficulty date: January 16, 2025
- Submitted: February 13, 2025
- Operation: Air carrier
- Aircraft: N255UP
- Make and model: Doug MD-11F
- Aircraft serial: 48404
- Aircraft time: 93,449 hours, 21,525 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AEA75322
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK LOCATED BETWEEN STA 1273 AND 1305/RBL108 HAS CORROSION. ACCOMPLISH REPAIR PER MD-11 SRM 53-00-52-2R-1 REPAIR 1 REV 71.
